A Regularity Theory of Causation

Pacific Philosophical Quarterly 105 (1):2-32 (2024)
  Copy   BIBTEX

Abstract

In this paper, we propose a regularity theory of causation. The theory aims to be reductive and to align with our pre‐theoretic understanding of the causal relation. We show that our theory can account for a wide range of causal scenarios, including isomorphic scenarios, omissions, and scenarios which suggest that causation is not transitive.

Author Profiles

Holger Andreas
University Of British Columbia, Okanagan
Mario Günther
Ludwig Maximilians Universität, München

Analytics

Added to PP
2024-01-10

Downloads
123 (#84,728)

6 months
123 (#31,976)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?